Jump to content

Antidepressant HELP


Recommended Posts

I've been taking buspirone for some time now and it's making me feel very depressed and depersonalized, I've heard that antidepressants are supposed to make you feel worse before you feel better, is that true? How much longer do I have to wait?

Link to comment
Share on other sites

Calm down.. everything should be fine soon, just call your doctor and ask for advice, When i took my SSRI i didnt have those side effects so I cant tell.. but if its really bad like you say maybe you should call your doctor? or get a reach of someone who knows your case.

 

Things will get better just stay strong!

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.